PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 1 | 75-83
Tytuł artykułu

Extension of classical sequences to negative integers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a method to extend Bell exponential polynomials to negative indices. This generalizes many results of this type such as the extension to negative indices of Stirling numbers or of Bernoulli numbers.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
26
Numer
1
Strony
75-83
Opis fizyczny
Daty
wydano
2006
otrzymano
2004
poprawiono
2005-12
Twórcy
  • Faculté de Mathématiques, USTHB BP 32 El-Alia, 16111 Bab-Ezzouar, Alger
  • Université Paris 13, Institut Galilée, LAGA UMR 7539, 99 Av. J.-B.Clément, 93430 Villetaneuse, France
Bibliografia
  • [1] D. Branson, An extension of Stirling numbers, Fib. Quat. series 34 (3) (1996), 213-223.
  • [2] L. Comtet, Analyse combinatoire, Vol. I and II, Presses Universitaires de France, Paris 1970.
  • [3] S. Roman, The harmonic logarithms and the binomial formula, J. Combin. Theory, Serie A, series 63 (1993), 143-163.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1105
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.